Faddeev-jackiw formalism for A topological-like oscillator in planar dimensions
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/05/2014
27/05/2014
01/12/1996
|
Resumo |
The problem of a harmonic oscillator coupling to an electromagnetic potential plus a topological-like (Chern-Simons) massive term, in two-dimensional space, is studied in the light of the symplectic formalism proposed by Faddeev and Jackiw for constrained systems. |
Formato |
69-79 |
Identificador |
http://dx.doi.org/10.1142/S021773239600009 Modern Physics Letters A, v. 11, n. 1, p. 69-79, 1996. 0217-7323 http://hdl.handle.net/11449/64920 10.1142/S021773239600009 WOS:A1996TW06300008 2-s2.0-1542735056 |
Idioma(s) |
eng |
Relação |
Modern Physics Letters A |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |